# SDR SWAA2018051521929

- Difficulty date: April 26, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 312-325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MOPSILL CORRODED BETWEEN BS 312 TO 325, RBL 60.   R & R THE MOPSILL IAW SRM & DWG.
